| Model Number |
100035-01 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Unspecified Reproductive System or Breast Problem (4513)
| Date of Event |
03/15/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Per clinical trial cp-(b)(6): on (b)(6) 2017 patient underwent bilateral breast augmentation using a short scar incision.1 piece of galaflex was used, cut in half.No concomitant procedures were done.On (b)(6) 2018 migration, malposition, or contraction; breast, was reported.On (b)(6) 2018 patient had bilateral capsulorrhaphies and lateral capsulotomies, fat grafting.Resolved without sequelae on (b)(6) 2018.Review by medical affairs identifies as likely related to the device and serious.
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient was diagnosed with post-op complication of migration.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Migration is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the ifu.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.